# SDR DHL2002752001

- Difficulty date: May 17, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAX POWER ASSURANCE RUN, PARKING BRAKE FAILS TO SECURE A/C EPR IS 1.4 AND ABOVE.  MLG BRAKES SAME AT POWER SETTING 1.6 AND ABOVE.  PERFORMED PARKING T/S+RIG CHECK IAW M/M 32-44-0.  OPS CHECK GOOD.  PERFORMED HYD BRAKE SYS T/S IAW 32-41-00.  FOUND RT MLG BRAKE METERING VALVE OUT OF ADJ.  BLEEDING TO RETURN SIDE UNABLE TO ADJ.  REMOVED AND REPLACED BRAKE METERING VALVE.
